About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 741696, 23 pages
http://dx.doi.org/10.1155/2012/741696
Research Article

Admissibility for Nonuniform Contraction and Dichotomy

Department of Mathematics, College of Science, Hohai University, Nanjing, Jiangsu 210098, China

Received 4 October 2012; Accepted 27 November 2012

Academic Editor: Juntao Sun

Copyright © 2012 Yongxin Jiang and Fang-fang Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die stabilitätsfrage bei differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar
  2. L. Barreira and C. Valls, “Nonuniform exponential dichotomies and admissibility,” Discrete and Continuous Dynamical Systems Series A, vol. 30, no. 1, pp. 39–53, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. L. Daleckij and M. G. Krein, Stability of Differential Equations in Banach Space, American Mathematical Society, Providence, RI, USA, 1974.
  4. J. L. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces, vol. 21 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1966.
  5. B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge University Press, Cambridge, UK, 1982.
  6. Y. Latushkin, S. Montgomery-Smith, and T. Randolph, “Evolutionary semigroups and dichotomy of linear skew-product flows on locally compact spaces with Banach fibers,” Journal of Differential Equations, vol. 125, no. 1, pp. 73–116, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Latushkin and R. Schnaubelt, “Evolution semigroups, translation algebras, and exponential dichotomy of cocycles,” Journal of Differential Equations, vol. 159, no. 2, pp. 321–369, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Preda, A. Pogan, and C. Preda, “(Lp,Lq)-admissibility and exponential dichotomy of evolutionary processes on the half-line,” Integral Equations and Operator Theory, vol. 49, no. 3, pp. 405–418, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Preda, A. Pogan, and C. Preda, “Schäffer spaces and uniform exponential stability of linear skew-product semiflows,” Journal of Differential Equations, vol. 212, no. 1, pp. 191–207, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Preda, A. Pogan, and C. Preda, “Schäffer spaces and exponential dichotomy for evolutionary processes,” Journal of Differential Equations, vol. 230, no. 1, pp. 378–391, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. J. Schäffer, “Function spaces with translations,” Mathematische Annalen, vol. 137, pp. 209–262, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. V. Minh and N. T. Huy, “Characterizations of dichotomies of evolution equations on the half-line,” Journal of Mathematical Analysis and Applications, vol. 261, no. 1, pp. 28–44, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. N. T. Huy, “Exponentially dichotomous operators and exponential dichotomy of evolution equations on the half-line,” Integral Equations and Operator Theory, vol. 48, no. 4, pp. 497–510, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. N. T. Huy, “Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line,” Journal of Functional Analysis, vol. 235, no. 1, pp. 330–354, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. H. Nguyen, “Stable manifolds for semi-linear evolution equations and admissibility of function spaces on a half-line,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 372–386, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. N. T. Huy, “Invariant manifolds of admissible classes for semi-linear evolution equations,” Journal of Differential Equations, vol. 246, no. 5, pp. 1820–1844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. P. Preda and M. Megan, “Nonuniform dichotomy of evolutionary processes in Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 27, no. 1, pp. 31–52, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. Barreira and Y. B. Pesin, Lyapunov Exponents and Smooth Ergodic Theory, vol. 23 of University Lecture Series, American Mathematical Society, Providence, RI, USA, 2002.
  19. L. Barreira and Y. Pesin, Nonuniform Hyperbolicity, vol. 115 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2007.
  20. M. Megan, B. Sasu, and A. L. Sasu, “On nonuniform exponential dichotomy of evolution operators in Banach spaces,” Integral Equations and Operator Theory, vol. 44, no. 1, pp. 71–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. L. Barreira, J. Chu, and C. Valls, “Robustness of a nonuniform dichotomy with different growth rates,” São Paulo Journal of Mathematical Sciences, vol. 5, no. 2, pp. 1–29, 2011.
  22. L. Barreira and C. Valls, “Admissibility for nonuniform exponential contractions,” Journal of Differential Equations, vol. 249, no. 11, pp. 2889–2904, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. Barreira and C. Valls, “Nonuniform exponential dichotomies and Lyapunov regularity,” Journal of Dynamics and Differential Equations, vol. 19, no. 1, pp. 215–241, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, vol. 1926 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar
  25. L. Barreira and C. Valls, “Nonuniform exponential contractions and Lyapunov sequences,” Journal of Differential Equations, vol. 246, no. 12, pp. 4743–4771, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. C. Preda, P. Preda, and C. Praţa, “An extension of some theorems of L. Barreira and C. Valls for the nonuniform exponential dichotomous evolution operators,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 1090–1106, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. A. J. G. Bento and C. M. Silva, “Generalized nonuniform dichotomies and local stable manifolds,” http://arxiv.org/abs/1007.5039.